Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, looking to get some vitamins for red marks, bear in mind im on roaccutane so i can't take vitamin A, put please post others

Ive heard good things about

Vitamin C, K, E

Zinc

Thanks, Carl!!

Share this post


Link to post
Share on other sites

Why shouldn't u use Vitamine A if youre on accutane? there just natural "ingridients", then you also couldn't eat stuff that contains Vitamine A.

I use 1000MG Vitamine A pills 3 time's aday im on accuntane 20MG

Share this post


Link to post
Share on other sites

you shouldt take vitamen a supplement while on accutane because it will increase your chanses for getting the side effects of accutane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×